# SDR 2023F00271

- Difficulty date: September 7, 2023
- Submitted: September 11, 2023
- Operation: General aviation
- Aircraft: N269WR
- Make and model: Gulstm GVSP
- Aircraft serial: 5153
- Aircraft time: 8,053 hours, 2,397 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1159WH555317
- Condition: Damaged
- Location: Zone 500
- Part time: 8,053 hours, 2,397 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

AIRCRAFT NO. 2 TIRE BLEW OUT ON TAKE-OFF ROLL, CREW ABORTED TAKEOFF AND TAXIIED BACK TO THE FBO WHERE STRUCTURE DAMAGE TO THE WING INBD FIXED T.E. BOX LOWER SKIN WHERE IT LOOKS LIKE A CHUNK OF RUBBER FROM THE TIRE HIT IT WAS DISCOVERED.
